# SDR CA060303009

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0316138
- Condition: Separated
- Location: Nlg
- Part time: 678 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL TIRE, TREAD IS STARTING TO SEPARATE FROM TIRE.
